# SDR ASAA12511154

- Difficulty date: February 23, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,617 hours, 6,402 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA8933
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 21,616 hours, 6,400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG WOULD NOT START.  START VALVE OPENS NO N2.  REMOVED AND REPLACED NR 1 ENG STARTER PER MM 80 11 01.  ACCOMP NR 1 ENG IDLE RUN PER MM 71 00 00.  NO DEFECTS NOTED ACCOMPLISHING NML START.  [PART INFO PENDING]
